# SDR CALA0001066

- Difficulty date: July 13, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B CABIN FLOOR PANEL CRACKED AT EDGES, STA 541 - 617.  THE CRACKED AREA WAS CUT OUT IAW SRM 53-01, FIGURE 4B.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 4B, 51-10-3, AND 51-30-2.
